Commenced in January 2007
Paper Count: 30172
Large Deviations for Lacunary Systems
Abstract:Let Xi be a Lacunary System, we established large deviations inequality for Lacunary System. Furthermore, we gained Marcinkiewicz Larger Number Law with dependent random variables sequences.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335500Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 755
 T. L. Lai, C. Z. Wei, Lacunary systems and generalized linear processes, Stochastic Processes Appl. 1983,14, 187-199.
 B. N. Li, Sp systems and the nonparametric regression on modal, 1997,12(3): 265 269.
 P. Billingsley, Convergence of Probability Measures. New York: John Wiley & Sons, Inc, 1968.
 Q. M. Shao, A moment inequality and its applications, Acta Mathematica Sinica, 1988,31(6): 737 747.
 S. C. Yang, Almost sure convergence of weighted sums of mixing sequences, System Science and Math. Sci., 1995,15(3):245 265.
 S. H. Hu, A large deviation result for the least squares estimators in nonlinear regression, Stochastic processes and their applications, 1993,47(2): 345-352.